Optimal surrender time for a variable annuity with a fixed insurance fee
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
This paper studies the optimal surrender policies for a variable annuity (VA) contract with a surrender option and a fixed insurance fee for guaranteed minimum maturity benefits (GMMB). In our proposed model, a policyholder pays the fixed insurance fee. Based on the integral transform techniques, we derive the analytic integral equations for the optimal surrender boundary and the value function of the VA contract that can be solved numerically by recursive integration method. We provide numerical values for the value function, the optimal surrender boundary, and the expected optimal surrender time.
Abstract
This paper studies the optimal surrender policies for a variable annuity (VA) contract with a surrender option and a fixed insurance fee for guaranteed minimum maturity benefits (GMMB). In our proposed model, a policyholder pays the fixed insurance fee. Based on the integral transform techniques, we derive the analytic integral equations for the optimal surrender boundary and the value function of the VA contract that can be solved numerically by recursive integration method. We provide numerical values for the value function, the optimal surrender boundary, and the expected optimal surrender time.
참고문헌 (11)
- J. Bertrand, "The Mellin Transform, The Transforms and Applications, Handbook" (1996), CRC Press
- Carole Bernard, "Optimal surrender policy for variable annuity guarantees", Insurance: Mathematics and Economics, 55, pp.116~128 (2014), Elsevier BV[DOI]
- Pierangelo Ciurlia, "Valuation of European continuous-installment options", Computers & Mathematics with Applications, 62(6), pp.2518~2534 (2011), Elsevier BV[DOI]
- Thomas F. Coleman, "Hedging guarantees in variable annuities under both equity and interest rate risks", Insurance: Mathematics and Economics, 38(2), pp.215~228 (2006), Elsevier BV[DOI]
- A. Erdlyi, "Tables of Integral Transforms, vol. 1-2" (1954), McGraw-Hill
- Avner Friedman, "Parabolic variational inequalities in one space dimension and smoothness of the free boundary", Journal of Functional Analysis, 18(2), pp.151~176 (1975), Elsevier BV[DOI]
- J. Huang, "Pricing and hedging American options : a recursive integration method", Rev. Financ. Stud, 9, pp.277~300 (1996)
- 이항석, "Valuing equity-indexed annuities with icicled barrier options", Journal of the Korean Statistical Society, 47(3), pp.330~346 (2018), 한국통계학회
- G. Peskir, "Optimal Stopping and Free-Boundary Problems, Lectures in Mathematics ETH Z¨" (2006), Birkh¨auser Verlag
- Yang Shen, "Valuation of guaranteed minimum maturity benefits in variable annuities with surrender options", Insurance: Mathematics and Economics, 69, pp.127~137 (2016), Elsevier BV[DOI]
- I. N. Sneddon, "The Use of Integral Transforms" (1972), Mcgraw-Hill
